Skip to content
My WebMD Sign In, Sign Up
ED when anal using a condom.
avatar
Anon_134469 posted:
Greetings,

Lately, I'm having some problems when wearing a condom and doing anal. I'm hard all the time, it means, during the foreplay, but when the time of penetrating comes and I put the condom, I inmediately begin to see how my penis go flacid... after being sooooo hard.
I'm worried about it because it didn't happen to me before.
On the other hand, I try to maintain the erection with the condom on me, but then, when I penetrate my partner, my penis becomes flacid. Besides, I feel some kind of pain! I'm uncut btw.
I'm really really really deperate! What can I do? any help?

Thanks a lot!
Reply
 
avatar
RobertPatrick responded:
I think this may be due to performance anxiety or else if you are doing it for sex for the first time then having such problem is normal. You are finding it hard to maintain an erection, you must consult doctor for this...


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.